# SDR 03FDEA01390

- Difficulty date: August 26, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727-200
- Aircraft serial: 22040
- Aircraft time: 39,143 hours, 24,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME STA 950E BETWEEN STR 28L & 29L.  REPAIRED FRAME BS 950E, STR 28L-29L IAW SRM 53-10-4 FIG 13 AND EA 7-5310-54947.
